# SDR R61A201704030264

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,141 hours, 18,707 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR DISPLAYED AN OPEN MESSAGE ON EICAS IN FLIGHT. PERFORMED PASSENGER DOOR LOCK ADJUSTMENT TEST ON L2 DOOR, OPS CHECK GOOD IAW AMM 52-12-52.
